# SDR USAA2009010690039

- Difficulty date: December 12, 2008
- Submitted: January 6, 2009
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 34,589 hours, 13,692 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Anchor Fitting
- Part number: D57259162001
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL C7 MAJOR REPAIR NR 6142519 CORROSION ON LOWER SURFACE OF RT MLG ANCHORAGE FITTING.  REPAIRED RT MLG ANCHORAGE FITTING IAW US AIRWAYS EA NR 132186.
